Question about Artane


Posted by Shanasy in IL , Nov 01,2001,21:47   Archive
Since my last botox didn't work, my dr. conviced me to try Artane. I would like to hear from others who have tried this drug. The instructions say that it may take weeks or even MONTHS to get the full effect of the drug. That's a lonnnng time! If anyone else has tried it I am especially interested in knowing how long before they felt the benefits of it and what dosage. I really don't like taking a drug for that long not knowing if it will ever work or not. Thanks in advance!

Shanasy - I just want to drive again!!!

(still trying the magnesium, but no success yet.)
(Still planning to try somewhat high doses of the glyconutrients - as soon as I get up the "financial courage"!)




Recommend Current pageAuthor Profile
Replies to this message


Re: Question about Artane/shanasy

Re : Question about Artane --- Shanasy in IL
Posted by kathy , Nov 02,2001,05:03 Top of Thread Archive
i tried artane a long time ago and it did not do a thing for me.
i think the magnesium is helping me with increased energy! i sometimes take it only every other day. do you think that is alright to do?



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Question about Artane/kathy

Re : Re: Question about Artane/shanasy --- kathy
Posted by Shanasy in IL , Nov 03,2001,10:27 Top of Thread Archive
How long did you take it for and in what amounts Kathy? I envy you for feeling that the mag. is working for you. I don't think it is helping, but I have to say that I have taken Artane for 2 days now and I THINK it is helping my eyes considerably. Although I have had a very sickly feeling since I've been taking it (headachey and naseaus. I am only taking 1mg a day.
To answer your question, I think that every other day is just fine. How many mg.s are you taking every other day? I have read quite abit of info that indicates you really can't overdose on too much mag.
Shanasy
PS I am really scared about taking Artane. A lady that comes to our blinkfest said she took it for a year and it really affected her shrot term memory and since she quit - she said she never got it bakc. That's scarey!



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Question about Artane/kathy

Re : Re: Question about Artane/kathy --- Shanasy in IL
Posted by kathy , Nov 04,2001,07:36 Top of Thread Archive
shanasy, i think i only took it for like a week. this was back when i was first diagnosed so i can't remember exactly.
i'm taking 600mg. of the maginex. i am noticing a "revving up" effect in my metabolism and sometimes i really don't need that so therefore the every other day thing. and if i can't take it early in the day, i skip it, because i don't need my sleep patterns any more messed up than they are right now.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Question about Artane

Re : Question about Artane --- Shanasy in IL
Posted by Carolyn Smith , Nov 03,2001,23:16 Top of Thread Archive
Shanasy,
I start taking artane about 2 months into my injections and start with a very low dosage (1/2mg) a day for 3 days and then add another 1/2mg. for another 3 days. I gradually go up on the mg until it starts really working or until I just can't tolerate any higher dosage. It does great things for the eyes but has side-effects that make me miserable. I try to prolong the injections for as long as I can which isn't very long. I can usually level out on the artane on about 2 1/2mg. When I forget how to get home from work, then I know it is time to forget the artane and make an appointment to get my injections. Just kidding, but I do think that it makes me "spacier" than usual.

I come off the artane the same way that I went on it-very gradually.

Carolyn from Plano,Tx




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile